# SDR IPXA2015062090362

- Difficulty date: June 6, 2015
- Submitted: June 22, 2015
- Operation: Air carrier
- Aircraft: N271UP
- Make and model: Doug MD-11F
- Aircraft serial: 48572
- Aircraft time: 54,870 hours, 15,161 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Part number: AEA7051502
- Condition: Corroded
- Location: Center Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, CLG RT SIDE TRUNNION FITTING CORRODED ON UPPER SURFACE SPOTFACES.  REPAIRED TRUNNION FITTING IAW EA 011-5310-01-A5850, REV IR AND EO MD11-5310-57837-A.
